# SDR UQRR0301

- Difficulty date: January 7, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N398CW
- Make and model: Cessna 650
- Aircraft serial: 6500098
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Failed
- Location: Mlg Uplock
- Part time: 7,555 hours
- Component: Uplock Switch
- Component part number: H1113071
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

A BROKEN GROUND WIRE AT PIN "F" OF THE LT MLG UPLOCK SWITCH CONNECTOR CAUSED THE LT MLG UPLOCK TO CLOSE AND LOCK BEFORE THE LANDING GEAR WAS FULLY RETRACTED.  THIS ACTION RESULTED IN THE UPLOCK HOUSING ASSEMBLY AND UPLOCK MECHANISM TO BE SMASHED BY THE RETRACTING LANDING GEAR.  THE FLIGHT CREW HEARD A LOUD BANG AND THE GEAR UNLOCKED ANNUNCIATOR REMAINED ON.  THE CREW THEN PUT THE LANDING GEAR HANDLE DOWN AND CONFIRMED 3 GREEN GEAR SAFE ANNUNCIATORS AND SAFELY LANDED THE AIRCRAFT.
